Stochastic differential equations driven by symmetric stable processes
Séminaire de probabilités de Strasbourg, Tome 36 (2002), p. 302-313
@article{SPS_2002__36__302_0,
     author = {Bass, Richard F.},
     title = {Stochastic differential equations driven by symmetric stable processes},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {36},
     year = {2002},
     pages = {302-313},
     zbl = {1039.60056},
     mrnumber = {1971592},
     language = {en},
     url = {http://http://www.numdam.org/item/SPS_2002__36__302_0}
}
Bass, Richard F. Stochastic differential equations driven by symmetric stable processes. Séminaire de probabilités de Strasbourg, Tome 36 (2002) pp. 302-313. http://www.numdam.org/item/SPS_2002__36__302_0/

[Bar] M.T. Barlow. One-dimensional stochastic differential equations with no strong solution. J. London Math. Soc. 26 (1982), 335-347. | MR 675177 | Zbl 0456.60062

[B1] R.F. Bass. Uniqueness in law for pure jump Markov processes. Probab. Th. rel. Fields 79 (1988) 271-287. | MR 958291 | Zbl 0664.60080

[B2] R.F. Bass. Diffusions and Elliptic Operators. Springer, Berlin, 1997. | MR 1483890 | Zbl 0914.60009

[BH] R.F. Bass and E.P. Hsu. Pathwise uniqueness for reflecting Brownian motion in Euclidean domains. Probab. Th. rel. Fields 117 (2000) 183-200. | MR 1771660 | Zbl 0957.60070

[Bi] P. Billingsley. Convergence of Probability Measures, 2nd ed. Wiley, New York, 1999. | MR 1700749 | Zbl 0944.60003

[E] H.J. Engelbert. On the theorem of T. Yamada and S. Watanabe. Stochastics and Stoch. Rep. 36 (1991) 205-216. | MR 1128494 | Zbl 0739.60046

[ES] H.J. Engelbert and W. Schmidt. Strong Markov continuous local solutions of one-dimensional stochastic differential equations. Math Nachr.. Part I: 143 (1989) 167-184; Part II: 144 (1989) 241-281; Part III: 151 (1991) 149-197. | Zbl 0699.60044

[H] W. Hoh. The martingale problem for a class of pseudo-differential operators. Math. Ann. 300 (1994), 121-147. | MR 1289834 | Zbl 0805.47045

[JM] J. Jacod and J. Mémin. Weak and strong solutions of stochastic differential equations: existence and stability. In: Stochastic integrals, 169-212. Springer, Berlin-New York, 1981. | MR 620991 | Zbl 0471.60066

[Ke] H. Kesten. Hitting probabilities of single points for processes with stationary independent increments. Mem. Amer. Math. Soc. No. 93, Providence, 1969. | MR 272059 | Zbl 0186.50202

[Ko] T. Komatsu. On the martingale problem for generators of stable processes with perturbations. Osaka J. Math. 21 (1984), 113-132. | MR 736974 | Zbl 0535.60063

[Me] P.-A. Meyer. Cours sur les intégrales stochastiques. In: Séminaire de Probabilités X, 245-400. Springer, Berlin, 1976. | Numdam | MR 501332 | Zbl 0374.60070

[PZ] G. Pragarauskas and P.A. Zanzotto. On one-dimensional stochastic differential equations with respect to stable processes. Liet. Mat. Rink. 40 (2000) 361-385. | MR 1803652 | Zbl 0979.60045

[Sa] K. Sato. Lévy processes and infinitely divisible distributions. Cambridge Univ. Press, Cambridge, 1999. | MR 1739520 | Zbl 0973.60001

[Sk] A.V. Skorokhod. Studies in the theory of random processes. Addison-Wesley, Reading, MA, 1965. | MR 185620 | Zbl 0146.37701

[St] D.W. Stroock. Diffusion processes associated with Lévy generators. Z.f. Wahrscheinlichkeitstheorie 32 (1975) 209-244. | MR 433614 | Zbl 0292.60122

[SV] D.W. Stroock and S.R.S. Varadhan. Multidimensional Diffusion Processes. Springer, Berlin, 1979. | MR 532498 | Zbl 0426.60069

[YW] T. Yamada and S. Watanabe. On the uniqueness of solutions of stochastic differential equations. J. Math. Kyoto Univ. 11 (1971), 155-167. | MR 278420 | Zbl 0236.60037

[Z] P.A. Zanzotto. On solutions of one-dimensional stochastic differential equations drive by stable Lévy motion. Stoch. Proc. and their Applic. 68 (1997) 209-228. | MR 1454833 | Zbl 0911.60037